×

Mathematical modeling of steady-state processes of convective diffusion in regular structures under mixed boundary conditions. (Ukrainian, English) Zbl 1313.74051

Mat. Metody Fiz.-Mekh. Polya 56, No. 1, 197-210 (2013); translation in J. Math. Sci., New York 201, No. 2, 245-261 (2014).
The authors discuss steady-state processes of admixture mass transfer in two-phase regular structures with allowance for the periodic character of convective phenomenon under mixed boundary conditions. For constructing exact analytical solutions to contact boundary-value problems of this kind, a method is adopted based on the application of different integral transformations in different contact domains. An analytical solution is obtained for the diffusion problem for a two-phase layer of regular structure with allowance for convective transfer in one phase and constant concentration on the boundary of this phase and for constant diffusive flow on the boundary of the other phase.

MSC:

74E30 Composite and mixture properties
74F10 Fluid-solid interactions (including aero- and hydro-elasticity, porosity, etc.)
74A30 Nonsimple materials
PDF BibTeX XML Cite